I have been on zoloft for 5.5 weeks now and i still have some anxiety as well but hopping things will get better with time, the thing is i have now tinnitus in my ear and my spasm in my right legs , do they go away with time?
Zoloft - Does it cause tinnitus in the ear?
Question posted by mzeidan91 on 4 March 2022
Last updated on 5 March 2022 by masso
Eventually common side effects do subside (if they persist inform your Dr.), for some people it may take a bit longer as everyone reacts to medications differently (benefits, risks, side effects, interactions, etc.).
Tinnitus is considered a common side effect affecting 1% to 10% of people being treated with this antidepressant (SSRIs).
All the best, masso
- Zoloft uses and safety info
- Zoloft prescribing info & package insert (for Health Professionals)
- Side effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.